# SDR 04FDEA01584

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77422 WINGS - INBOARD FLAP, OVERSIZED HOLE IN ROLLER FITTING SUPPORT PANEL ASSY.  COMPLIED WITH EA 8-5740-77422 WINGS - FLAP, OVERSIZED HOLE IN ROLLER FITTING SUPPORT PANEL ASSY.
